# SDR AALA201803069011

- Difficulty date: March 4, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 23,396 hours, 9,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NYLON FELL OFF THE L1 DOOR GIRT BAR.   MAINTENANCE REINSTALLED NYLON RING ON GIRT BAR ON L1 DOOR PER AMM 25-66-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
